# SDR UIEA2018090101866

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,435 hours, 22,590 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK BITE STATUS MSG. PERFORMED LEFT PACK BITE IAW AMM 21-51 FT 803. AC MOTOR FAULT RESET PACK CONTROLLER NO FAULTS, STAUS MESSAGE CLEARED.
